# SDR RAAA00B2028

- Difficulty date: May 19, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 60,799 hours, 42,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EXIT IDENTIFIER LIGHT WILL NOT EXTINGUISH.  REPLACED BATTERY, OPS CHECK GOOD PER RAA ECO 86-26.
